MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU

Medline Industries, LP MEDLINE; TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Catalog Number MPH22025HCG
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hcg combo pregnancy test cassette has generated a false positive test in our urgent care department in palo alto".
 
Additional Manufacturer Narrative
The customer reported receiving "medline premium hcg pregnancy tests" that "false positive"; per the facility, the test was redone using serum blood to confirm results, with no report of serious injury or delayed/canceled treatment, and no medical treatment needed.At this time, a sample(s) was not received for investigation, and investigation included review of recent complaint trends/scar activity for the last three trend reports.The complaint was not confirmed, and no trends were identified for the specified material number and its corresponding defect type.No further action was taken because without the sample or picture, it is difficult to truly identify the root cause of the issue, and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TEST,HCG,PREGNANCY,COMBO,CASS,20/10 MIU
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50896474
Report Number1417592-2026-50729
Device Sequence Number14952738
Product Code JHI
UDI-Device Identifier10884389191880
UDI-Public10884389191880
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH22025HCG
Device Lot Number0000981238
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown